Answered by: Dr Sashini Seeni
I got my periods last month on 16 with the help of progyluton i have three month intake of this medication. Is it due to have my periods this month on time automatically can it’s a symptom of pregnancy or this happens normally after this medication I’m not feeling any type nausea except of dry tongue and tongue sore for a few days and a bit shortness of breath and sometimes raised heart rate and partially numb toe for many days.
Thank you for contacting us regarding your problem.
Based on your explanation, we understand that you have been experiencing symptoms of nausea, dry tongue, tongue numbness, shortness of breath, raised heart rate dan toe numbness for many days. We will try to help you out.
For your information, your symptoms can be due to the side effect of the medication you are taking or it could be the symptoms of pre-menstrual syndrome. However, we can’t confirm the cause of your problem without further information and a physical examination. If you suspect pregnancy, we advise you to take a urine pregnancy test about 10-14 days from the date of your missed period to find out. If your symptoms persist or worsens, it is advisable to seek advice from a doctor. You can do so with our online consultation services.
We hope that this answer has been helpful.